Issue
Volume 6, Number 1

Articles in the Issue:

Regular Articles:
J. Karatson and S. Korotov
Discrete maximum principles for FEM solutions of some nonlinear elliptic interface problems
Int. J. Numer. Anal. Mod., 6 (2009), pp. 1-16. Abstract
pdf
Full Article

T. Feng, M. Gulliksson and W. Liu
Adaptive finite element methods for parameter estimation problems in linear elasticity
Int. J. Numer. Anal. Mod., 6 (2009), pp. 17-32. Abstract
pdf
Full Article

P. Bates, S. Brown and J. Han
Numerical analysis for a nonlocal Allen-Cahn equation
Int. J. Numer. Anal. Mod., 6 (2009), pp. 33-49. Abstract
pdf
Full Article

M. Asch and S. Mefire
Using reduced meshes for simulation of the localization of small electromagnetic inhomogeneities in a 3D bounded domain
Int. J. Numer. Anal. Mod., 6 (2009), pp. 50-88. Abstract
pdf
Full Article

J. Kacur and M. Mahmood
Galerkin characteristics method for convection-diffusion problems with memory terms
Int. J. Numer. Anal. Mod., 6 (2009), pp. 89-109. Abstract
pdf
Full Article

K. Zhang and S. Wang
A computational scheme for option under jump diffusion processes
Int. J. Numer. Anal. Mod., 6 (2009), pp. 110-123. Abstract
pdf
Full Article

Z. Chen
Convergence of the time-domain perfectly matched layer method for acoustic scattering problems
Int. J. Numer. Anal. Mod., 6 (2009), pp. 124-146. Abstract
pdf
Full Article

D. Sun, Q. Hu and S. Shu
A domain decomposition method with Lagrange multiplier based on the pointwise matching condition
Int. J. Numer. Anal. Mod., 6 (2009), pp. 147-160. Abstract
pdf
Full Article

G. Wang and X. Yang
Numerical modeling of dual variational inequalities of unilateral contact problems using the mixed finite element method
Int. J. Numer. Anal. Mod., 6 (2009), pp. 161-176. Abstract
pdf
Full Article